Posting this again because I want to know if anyone has this or would have an idea with what might be wrong with me..
I've been like this for almost two years,
Last summer it went away and I just started feeling it a week ago.
I get this strange feeling in my head... I'll try my best to explain it..
Its not really a dizzy feeling.. It kinda feels like when you've consumed alcohol and you're a little "buzzed" not drunk, sometimes I feel like I'm swaying, or like I'm walking higher than other people (if that makes sense), sometimes my head feels heavy, I feel a rush feeling at the top of my head, I hear ringing in my ears and sometimes I feel like my right ear is plugged and it sounds weird when I talk. My vision has also been "weird" , I don't know to explain my vision but its not normal, I can see but its weird! I also see a lot of floaters and "afterimages".
When I lay in a dark room and close my eyes I feel better, I also don't notice it when I'm in a vehicle or when I'm doing something fun. The weird head sensation leads to anxiety which *****!
I don't know if I should see another doctor about this, I've seen so many doctors so many times and they can't find anything wrong..
I'm going to try relax and close my eyes..
My head hurts
Btw, I keep thinking I have a brain tumor or I'll have seizures! Stupid anxiety.
Is the headache severe and does it follow after the strange vision starts to go away? You may be having migraines or migraine like problems, which are caused by uneven flows in your blood vessels. They can be treated by relaxation techniques such as meditation and biofeedback and exercise that evens out the blood flow, preventing constriction and expansion. I don't know this is the problem, but it does sound like it.
You are NOT stupid. :) In your case, I would definitely see another doctor, copy this post and let him read it (your own post). Say you want and EEG and an MRI done to eliminate possible physical abnormalities. Have bloodwork done - the full workup. If you come out with another clean bill of physical health, seek a good psychiatrist - these symptoms CAN be caused by anxiety. They sound severe to me, and a psych doc may want to put you on an anti-anxiety med. These can be very helpful. I know Vistiril works (for me, maybe not you) and is not addictive. Drugs like lorazepam (ativan), clonazepam (klonopin), and xanax are all in a class of drugs called benzodiazepines (google that). These cause tolerance and dependence in ALL people, and addiction can lead to abuse of these drugs.If you choose a benzo to help, know that you cannot stop taking it without a tapering schedule from your doctor. Sudden cessation of a benzo can cause all sorts of mayhem. Keep us posted! - Blu
The strange vision lasts all day, sometimes I can distract myself from it. I had migraines all the time last summer andi hadn't had one in awhile.
I had asked my doctor for an MRI but he said I didn't need one so I'm going to find a doctor who will allow this.
Tomorrow I have to go see a psychologist.
Its been over a week now since this started, I'm tired of it. I'm tired of being in constant worry! I have a new worry now, can you guess? I'm worried I have a brain abscess from an untreated abscessed tooth I had a few years ago. There's so many things I think I have, I also think I have vertigo.
About an hour ago the right side of my neck started hurting and now my shoulder hurts, its scaring me!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.